# SDR USAA970230

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 960-966
- Part time: 66,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND SKIN CORROSION.  AREA CUT OUT APPROXIMATELY 21 INCHES BY 31 INCHES AT STA 960 TO STA 996 RT, LONGERON 21R TO LONGERON 26R.  INSTALLED DOUBLERS AND FLUSH REPAIR PER EA 47026.  CORROSION LEVEL:  1.  CORROSION TASK NR:  C50-53300.  (X)
